Hi, thank you in advance...
Here are the symptoms I've been having for about 3 1/2 weeks:
I am 19 years old, I have parasthesia and pain in my feet and legs, I am still receptive to pain. Some parts of my skin on my leg I can feel sensation more than others. According to the doctor's there is "nothing wrong" with me. I have been given blood tests and both came back normal, passed neurological exams fine twice, given an MRI of the neck which showed up normal. I will feel transient pain throughout legs. Parasthesia/pain is bi-lateral but usually switches from one leg to the other (or prevalent in both). Sometimes can walk fine, other times am limping and clutching muscles, severity varies. Also, my skin feels sore and tender - putting clothes on like pants can hurt, when brushed against legs, and the pain starts from the hips traveling all the way down my legs, I am also very sensitive to touch in these areas too.
I do not actually feel numbness, more of a loss of sensation, tingling and prickling feeling. Pain travels up to thigh and feels like a muscle spasm/cramp that won't go away. The symptoms began with a rapid onset while sitting at work; I began to feel first the tingling in my lower left foot & leg, which then spread upwards and onto my other leg. Thinking it was just the shakes, or I had fallen asleep, I began to walk around; the numbness spread followed by stings of pain. I also have tingling in my extremities area as well. The prickling has spread to my upper back and neck, it feels "asleep" but I can still feel sensation.
It may have to do with my spine, have been diagnosed with mild scoliosis since early age, have had poor sleeping positions. Neurologist prescribed me "Venlafaxine" to cope with the parasthesia/pain... but all of my symptoms are still there. Please help... I am not convinced that this is just "nothing".
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?